Volume & Issue: Volume 7, Issue 2, Winter and Spring 2020 
1. The secondary radicals of submodules

Pages 1-13

Habibollah Ansari-Toroghy; Faranak Farshadifar; Farideh Mahboobi-Abkenar


2. On graded hyperrings and graded hypermodules

Pages 15-28

Farkhonde Farzalipour; Peyman Ghiasvand


3. Cayley graph associated to a semihypergroup

Pages 29-49

Khadijeh Shamsi; Reza Ameri; Saeed Mirvakili


5. Neutrosophic quadruple BCI-commutative ideals

Pages 63-77

G.R. Rezaei; R.A. Borzouei; Young Bae Jun


6. A class of well-covered and vertex decomposable graphs arising from rings

Pages 79-91

Morteza Vafaei; Abolfazl Tehranian; Reza Nikandish


8. Topics in topological MI-groups

Pages 115-134

Hosain Bagheri; Seyed Mohamad Sadegh Modarres Mosadegh


9. Commuting conjugacy class graphs of finite groups

Pages 135-145

M. A. Salahshour; A. R. Ashrafi


10. Normal ideals in pseudo-complemented almost distributive lattices

Pages 147-161

Rafi Noorbhashsa; Ravikumar Bandaru; M Srujana


11. On generalizations of vector and Banach spaces by hyperstructres

Pages 163-177

Sohrab Ostadhadi dehkordi; Kar Ping Shum